Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Why have I not got my periods inspite of taking I-pill after having intercourse ?

HI, I had a sex with my gf on 22 march at 12.30 pm , her periods was to start on 24 march by evening, but periods does not started. She had taken i pill on 24 march at 8 pm (just after 56 hours of sex). i want to know that is she pregnant , will i pill work, will her periods start or it will get delay....please please help HI, I had a sex with my gf on 22 march at 12.30 pm , her periods was to start on 24 march by evening, but periods does not started. She had taken i-pill on 24 march at 8 pm (just after 56 hours of sex). i want to know that is she pregnant, will i-pill work, will her periods start or it will get delay....please please help Read more: Menstruation Forum - i-pill delay periods ? page 3 http://ehealthforum.com/health/i-pill-delay-periods-t146718_40.html#ixzz1HofehV00
Asked On : Sun, 27 Mar 2011
Answers:  2 Views:  227
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hi, Welcome to Healthcare Magic Forum.
The chances of pregnancy is very less as she has taken I-Pill within 72 hours of unprotected sex. Don't worry, to alleviate your fears, get a urine pregnancy test done. She would have developed hormonal imbalance as a result of taking I-Pill. If periods don't happen even after 15 days, consult a Gynecologist as she may need medications.
Good Luck.
Answered: Sun, 27 Mar 2011
I find this answer helpful
  User's Response
Hi Hitesh
Welcome to HealthcareMagic.

Firstly , 2 days before her expected periods its unlikely that she could be pregnant.

Secondly , she has taken an i pill unnecessarily.

She must have had chances of menstruation.They must have delayed for general reasons. As she has taken i pill now , she may have a delay in periods or intermittent bleeding as side effects.

I advise you not to take ipill unnecessarily or frequently for the purpose of contraception.It carries many side effects.

Take care.
Answered: Sun, 27 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor